# SDR QMLA2023100920085

- Difficulty date: September 30, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC12
- Aircraft serial: 116
- Aircraft time: 11,240 hours, 12,919 cycles
- Engine: Pwa PT6A67
- Engine time: 5,703 hours, 6,503 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: E
- Part serial: 70006108
- Condition: Faulted
- Part time: 684 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING LANDING GEAR ON TAKEOFF, I NOTED BOTH MAIN GEAR INDICATIONS REMAINED RED. I CYCLED GEAR, RESULT WAS INDICATION OF GEAR DOWN AND LOCKED WITH GEAR LEVER IN BOTH UP AND DOWN SELECTION. THIS WAS AN ABNORMAL SITUATION. BEING THAT I HAD JUST DEPARTED THE AIRPORT AND WAS UNSURE OF THE MECHANICAL IRREGULARITIES CAUSE; I FELT IT PRUDENT TO RETURN TO BASE. I CONFIRMED GEAR DOWN AND LOCKED 3 DIFFERENT WAYS AS WELL AS FLYING BY THE TOWER FOR A VISUAL CONFIRMATION. TOWER INDICATED HE SAW 3 GEAR DOWN. LANDED WITHOUT INCIDENT.
